# SDR ORJA9536

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Aft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON AFT SECTION FLOOR LIGHTS INOP.  REPLACED BATTERY PACK ON EMERGENCY FLOOR LIGHTS AFT.  OPS GOOD.  (Z)
